MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" PRESSURE INFUSION (400PSIG) EXTSET W/REMV MICCLAVE,PURPLE CLAMP, ROTAT LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" PRESSURE INFUSION (400PSIG) EXTSET W/REMV MICCLAVE,PURPLE CLAMP, ROTAT LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B33056
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 7" pressure infusion (400psig) ext set w/remv microclave®,purple clamp, rotating luer.The reporter stated that, after disconnecting iv tubing from the blue occlusive cap at the end of an iv extension set, the blue occlusive cap became dislodged by itself that caused the iv to leak blood.When checked, the occlusive cap had come fully dislodged from the tubing of the iv extension set.The rn occluded the vein, had another rn grab a second set, twisted off the occlusive cap from that set, and used that and a flush to seal and then flush the iv in the patient's arm.It was found from staff in the er that the cap indicated in the statement will sometimes be loose when the item is removed from the packaging and mentioned it was as if it had not been completely screwed onto the tube.There was no adverse event and no delay in therapy.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or photo/video, an investigation could not be performed and a probable cause could not be determined.A dhr lot # review could not be conducted because no lot number was identified.

Brand Name
7" PRESSURE INFUSION (400PSIG) EXTSET W/REMV MICCLAVE,PURPLE CLAMP, ROTAT LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20416220
Report Number9617594-2024-01407
Device Sequence Number15553891
Product Code FPA
UDI-Device Identifier00887709006041
UDI-Public00887709006041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K941190
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33056
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV EXTENSION SET, MFR UNK
Patient SexUnknown